# SDR COMA200811170001

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 14,090 hours, 10,136 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FROM JFK RECEIVED A SLAT FAIL CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND CONTINUED TO BWI, AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED SYSTEM RESET.
